MAUDE Adverse Event Report: VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE

VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE
Model Number KCLT-05
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a physician attempted on multiple occasions to insert 5f celt devices into 5f cordis avanti sheaths.In each situation, the physician reported experiencing excessive resistance during insertion and was unable to advance the delivery system completely into the sheath.In each situation, a new 5f celt was used with a different lot number and the closure procedure was completed without incident.Devices are being returned to vasorum ltd for inspection.
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information.There were no reported health consequences or impact for the patient associated to this event.A search of the complaint's files identified one other report with the same lot number associated with a previous mdr (2024-00010).Devices are being returned to vasorum ltd.For examination.A review of the lot records did not identify any non-conformances or issues during the production of this particular lot.All available information has been placed on file in the customer complaint files of vasorum ltd for appropriate tracking, trending and follow-up.This report is the initial report being submitted by vasorum ltd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information.There were no reported health consequences or impact for the patient associated to this event.A search of the complaint's files found 1 other report with the same lot number (2024-00010).Devices have been returned to vasorum ltd.For examination.Based on the limited information available for review and the testing and evaluation of the returned device, it is not possible to determine what factors may have contributed to the issue reported.Neither the device analysis, nor the information available for review suggest that the reported event could be related to the design or manufacturing process of the unit.No faults were identified during the test process.The 5f cordis avanti sheath demonstrated adequate performance for the 5f celt devices, with little to no resistance observed.A review of the lot records did not identify any non-conformances or issues during the production of this particular lot.All available information has been placed on file in the customer complaint files of vasorum ltd for appropriate tracking, trending and follow-up.No corrective/preventative actions will be taken at this time.This report is the final report being submitted by vasorum ltd unless requested by the fda.Investigation findings code 4247 was used as no other feasible code was found for the preferred term "inconclusive".Investigation conclusions code 4316 was used as no other feasible code was found for the preferred term "inconclusive".

Brand Name
CELT ACD VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI  D24WPW6
Manufacturer (Section G)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI   D24WPW6
Manufacturer Contact
2012 orchard avenue
citywest business campus
dublin, D24WP-W6
MDR Report Key19859552
Report Number3009984513-2024-00011
Device Sequence Number20713643
Product Code MGB
UDI-Device Identifier05391530280006
UDI-Public(01)05391530280006(17)260913(10)942889
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P150006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2026
Device Model NumberKCLT-05
Device Lot Number942889
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer07/17/2024
Initial Report FDA Received Date07/30/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown